# SDR CA100730009

- Difficulty date: July 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Agusta A119
- Aircraft time: 61 hours
- Engine: Pwa PT6B37A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Drain Valve
- Part number: 109061704103
- Condition: Leaking
- Location: M/R Gearbox
- Part time: 98 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DEFECT- OIL NOTICED ON TAILBOOM AND VERT FIN AFTER SHUTDOWN.  NO SECONDARY INDICATIONS NOTED (IE CAUTION, TEMP, OR PRESSURE).   MGB SERVICED WITH 3 LITRES OF BP 2380 OIL AND OIL SYS DRAIN LINES DISCONNECTED FOR TROUBLESHOOTING AS NO OIL WAS FOUND ON DECK PANS.  ACFT GROUND RAN C/O AND FOUND THAT ALL, PARTICULARLY THE PRESSURE SIDE LINE DUMP VALVE, LEAKS SLIGHTLY WHILE MANIPULATED WITHIN THE STOP INDENT POSITION. ALL 4 VALVE TAP HANDLES LOCKWIRED TO THE HARD OFF POSITION. GRD RUN AND LEAK CHECK FOR 15 MIN. C/O SATISFACTORY. VERIFIED MGB OIL LEVELS. A/C RTS. VERIFIED NO FURTHER LEAKS AFTER A 30 MINIUTE FLIGHT.
